New algorithms for maximum disjoint paths based on tree-likeness

Krzysztof Fleszar, Matthias Mnich, Joachim Spoerhase

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)433-461
Number of pages29
JournalMathematical Programming
Volume171
Issue number1-2
DOIs
Publication statusPublished - 1 Sep 2018

Keywords

  • Disjoint paths
  • Approximation algorithm
  • Feedback vertex set
  • Fixed-parameter algorithm
  • FLOW
  • INTEGER
  • THEOREM

Cite this